Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
janejacobscity

Breakouts after going on accutane a second time?

Recommended Posts

So after a particularly horrible year dealing with cystic acne, I went on accutane - 20mg for 4 months while I was living abroad. When I got back, I went to see my dermatologist and he said that I should go on a second round for 6 months at 40mg to make sure my acne didn't come back. I really hated how I felt on accutane, and so wanted to wait a bit to see how my skin would do. It's been 4 months since I got off accutane, and I just got another cyst on the side of my face which scared me enough that I am going to go see my derm and get back on it this month. (I know some acne is normal when not on tane, but I don't want to wait and see what happens).

My question is, for anyone that has taken a break between accutane doses, do you experience a second round of breakouts, or is your body still used to it (even after 4 months)? I don't think I really experienced a breakout related to tane the first time, but my skin was also so bad at that point it was hard to tell. 

Thanks! (And also thank you for posting questions and answers, this site helped calm a lot of my fears)  

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×